# SDR FDEA2020070211405

- Difficulty date: July 1, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 85,360 hours, 20,708 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA743355
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, UPON OPENING OF FLOOR PANEL FOR ACCESS FOUND SEAT TRACK FLANGE CORROSION AT STATION 1781, X = - 75.25.  CORROSION EVALUATED, FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.  CORRODED SEAT TRACK REPAIRED AS PER EA 1-5310-T0354976 P1.  TITLE FUSELAGE - MAINFRAME - CORROSION FOUND ON CURVE SEAT TRACK BETWEEN STA 1761 AND STA 1887, AT X = - 75.25 - SRM SPLICE REPAIR - ALTERNATE MATERIAL FOR SEAT TRACK REPLACEMENT SECTION.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
